RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2004, Volume 76, Issue 1, Pages 151–156 (Mi mz568)  

This article is cited in 13 scientific papers (total in 13 papers)

Brief Communications

On the Asymptotics of the Binary Partition Function

V. Yu. Protasov

M. V. Lomonosov Moscow State University

DOI: https://doi.org/10.4213/mzm568

Full text: PDF file (209 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2004, 76:1, 144–149

Bibliographic databases:

Received: 21.01.2004

Citation: V. Yu. Protasov, “On the Asymptotics of the Binary Partition Function”, Mat. Zametki, 76:1 (2004), 151–156; Math. Notes, 76:1 (2004), 144–149

Citation in format AMSBIB
\Bibitem{Pro04}
\by V.~Yu.~Protasov
\paper On the Asymptotics of the Binary Partition Function
\jour Mat. Zametki
\yr 2004
\vol 76
\issue 1
\pages 151--156
\mathnet{http://mi.mathnet.ru/mz568}
\crossref{https://doi.org/10.4213/mzm568}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2099853}
\zmath{https://zbmath.org/?q=an:1094.11037}
\elib{http://elibrary.ru/item.asp?id=14236001}
\transl
\jour Math. Notes
\yr 2004
\vol 76
\issue 1
\pages 144--149
\crossref{https://doi.org/10.1023/B:MATN.0000036752.47140.98}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000223760500017}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-4043183276}


Linking options:
  • http://mi.mathnet.ru/eng/mz568
  • https://doi.org/10.4213/mzm568
  • http://mi.mathnet.ru/eng/mz/v76/i1/p151

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. E. A. Gorin, “Some functional-difference equations solvable in finitary functions”, St. Petersburg Math. J., 18:5 (2007), 779–796  mathnet  crossref  mathscinet  zmath
    2. Kapica R., Morawiec J., “Refinement type equations and Grincevičjus series”, J. Math. Anal. Appl., 350:1 (2009), 393–400  crossref  mathscinet  zmath  isi  elib  scopus  scopus
    3. Protasov V.Y., Jungers R.M., Blondel V.D., “JOINT SPECTRAL CHARACTERISTICS OF MATRICES: A CONIC PROGRAMMING APPROACH”, SIAM J Matrix Anal Appl, 31:4 (2010), 2146–2162  crossref  mathscinet  zmath  isi  scopus  scopus
    4. Kapica R., Morawiec J., “Matrix refinement type equations”, Applied Mathematics and Computation, 217:21 (2011), 8311–8317  crossref  mathscinet  zmath  isi  scopus  scopus
    5. Morawiec J., Kapica R., “Refinement Equations and Feller Operators”, Integr. Equ. Oper. Theory, 70:3 (2011), 323–331  crossref  mathscinet  zmath  isi  scopus  scopus
    6. Molteni G., “Representation of a 2-Power as Sum of K 2-Powers: the Asymptotic Behavior”, Int. J. Number Theory, 8:8 (2012), 1923–1963  crossref  mathscinet  zmath  isi  scopus  scopus
    7. Kapica R., Morawiec J., “Refinement Equations and Distributional Fixed Points”, Appl. Math. Comput., 218:15 (2012), 7741–7746  crossref  mathscinet  zmath  isi  scopus  scopus
    8. Krenn D., Ralaivaosaona D., Wagner S., “Multi-Base Representations of Integers: Asymptotic Enumeration and Central Limit Theorems”, Appl. Anal. Discret. Math., 9:2 (2015), 285–312  crossref  mathscinet  zmath  isi  scopus  scopus
    9. Kapica R., Morawiec J., “Inhomogeneous Poly-Scale Refinement Type Equations and Markov Operators With Perturbations”, J. Fixed Point Theory Appl., 17:3 (2015), 507–520  crossref  mathscinet  zmath  isi  scopus  scopus
    10. Czornik A., Niezabitowski M., “Stability of infinite-dimensional linear inclusions”, 2015 20th International Conference on Methods and Models in Automation and Robotics (MMAR ) (Miedzyzdroje, Poland), IEEE, 2015, 204–207  crossref  isi  scopus  scopus
    11. Czornik A., Jurgas P., Niezabitowski M., “Estimation of the Joint Spectral Radius”, Man–Machine Interactions 4, Advances in Intelligent Systems and Computing, 391, eds. Gruca A., Brachman A., Kozielski S., Czachorski T., Springer-Verlag Berlin, 2016, 401–410  crossref  isi  scopus
    12. Protasov V.Yu., “The Euler binary partition function and subdivision schemes”, Math. Comput., 86:305 (2017), 1499–1524  crossref  mathscinet  zmath  isi  scopus
    13. V. Yu. Protasov, Ya. Wang, “Newman cyclotomic polynomials, refinable splines and the Euler binary partition function”, Sb. Math., 209:12 (2018), 1783–1802  mathnet  crossref  crossref  adsnasa  isi  elib
  • Математические заметки Mathematical Notes
    Number of views:
    This page:268
    Full text:89
    References:30
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019